Riesz means of bounded states and semi-classical limit connected with a Lieb-Thirring conjecture. II
Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 2, p. 139-147
@article{AIHPA_1990__53_2_139_0,
     author = {Helffer, Bernard and Robert, Didier},
     title = {Riesz means of bounded states and semi-classical limit connected with a Lieb-Thirring conjecture. II},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {53},
     number = {2},
     year = {1990},
     pages = {139-147},
     zbl = {0728.35078},
     mrnumber = {1079775},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1990__53_2_139_0}
}
Helffer, B.; Robert, D. Riesz means of bounded states and semi-classical limit connected with a Lieb-Thirring conjecture. II. Annales de l'I.H.P. Physique théorique, Volume 53 (1990) no. 2, pp. 139-147. http://www.numdam.org/item/AIHPA_1990__53_2_139_0/

[AI-LI] M. Aizenmann and E. Lieb, On semi-Classical Bounds for Eigenvalues of Schrödinger Operators, Phys. Lett., Vol. 66A, 1978, pp. 427-429. | MR 598768

[DI] J. Dieudonné, Calcul infinitésimal, Hermann, 1980. | MR 226971 | Zbl 0497.26004

[HE-RO] B. Helffer and D. Robert, Calcul fonctionnel par la transformée de Mellin et applications, J.F.A., Vol. 53, n° 3, Oct. 1983.

[HE-RO]2 Riesz Means of Bound States and Semi Classical Limit Connected with a Lieb-Thirring's Conjecture-I, J. Asymp. Anal. (to appear). | Zbl 0717.35062

[HE-SJ] B. Helffer and J. Sjöstrand, Diamagnetism and de Haas-van Alphen Effect, Ann. Inst. Henri Poincaré, Vol. 52, n° 4, 1990, pp. 303-375. | Numdam | MR 1062904 | Zbl 0715.35070

[HO] L. Hörmander, On the Riesz Means of Spectral Functions and Eigenfunction Expansions for Elliptic Differential Operators, Yeshiva University Conference, Nov. 1966.

[LA] L.D. Landau, Diamagnetismus der Metalle, Z. Phys., Vol. 64, 1930, p. 629. | JFM 56.1318.10

[LI]1 E.H. Lieb, The Number of Bound States of One-body Schrödinger Operators and the Weyl Problem, A.M.S. Proc. Symp. Pure Math., Vol. 36, 1980, pp.241-251. | MR 573436 | Zbl 0445.58029

[LI]2 E.H. Lieb, Bounds on Schrödinger Operators and Generalized Sobolev Type Inequalities, Séminaire E.D.P., École Polytechnique, 1985-1986. | Numdam | MR 874582 | Zbl 0621.35030

[LI-TH] E.H. Lieb and W.E. Thirring, Inequalities for the Moments of the Eigenvalues of the Schrödinger Equation and Their Relation to Sobolev Inequalities, Studies in Mathematical Physics, E. LIEB, B. SIMON and A. WIGHTMAN Eds., Princeton University Press, 1976.

[PE] R. Peierls, Zur Theory des Diamagnetismus von Leitungelectronen Z. Phys., Vol. 80, 1983, pp.763-791. | JFM 59.1576.09 | Zbl 0006.19204

[SO-WI] E.H. Sondheimer and A.H. Wilson, The Diamagnetism of Free Electrons, Proc. R. Soc., Vol. A210, 1951, p. 173. | Zbl 0044.45201